# SDR JJBA20240315059

- Difficulty date: February 27, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Frm 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FR61 LH OUTBD FLOOR T SUPPORT FOUND CORRODED. AT FR61, LH OUTBD FLOOR T SUPPORT BLENDED AND FOUND OUT OF LIMIT. LH OUTBD FLOOR T SUPPORT REMOVED AND REPLACED.
